# SDR AALA201706019024

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 74,174 hours, 8,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EPAS DOOR 2R INOP. ACCOMPLISHED EPAS BATTERY PACK REPLACEMENT IAW AMM 52-11-20. CHECK OK. GOOD FOR SVC.
